# SDR QR9R2024100800004

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723799758
- Aircraft time: 4,239 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066011530101
- Part serial: 17894
- Condition: Inoperative
- Location: Nr1
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

RADAR ALT INOP, NO INDICATIONS DURING RUN-UP. REMOVED AND REPLACED RADAR ALTIMETER; MOC OK IAW CMM 34-41-01.
